# SDR SWAA2025052071248

- Difficulty date: May 14, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS INOP <[01] REMOVED; REPLACED; AND PERFORMED GOOD INSTALLATION TEST OF M1672 BATTERY CHARGER PER AMM 33-51-06-960-806; [02] CORRECTIVE ACTION COMPLETED.
